# SDR DALA1011320127

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 69,621 hours, 31,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR RED EMERGENCY LIGHTS ARE INOPERATIVE. MX FOUND WIRES CUT ON LENS ASSY AND SPLICED AND SECURED WIRES. SYS OPS IS NORMAL.
